# SDR DL733961075

- Difficulty date: May 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312WA
- Make and model: Boeing 737347
- Aircraft serial: 23598
- Engine: Ge CFM563B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 23,651 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE SHUT-DOWN IN CRUISE AFTER OIL PRESSURE DROP AND OIL QUANTITY LOSS.  FOUND OIL LEAKING FROM N2 GEAR BOX MANUAL CRANK PAD.  REPLACED O-RING AND INSTALLED CRANK PAD COVER.
